Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Diagnosed B12. Did that cause heaviness in body, fever and stomach issues?

Hi I have problem from last 2 feeling heaviness in my body, feeling feverish and stomach problem.. i have gone through all the test which is prescribed by doctors...finally i have diagnosed that B12 is very low around below 150 and taking medicine from last 4 months and feeling better than previous state..but not feeling completely well...
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,

You are having low vitamin B12 level which can affect body in various ways,commonly Low Hemoglobin (Anaemia).GIT may also be affected and if prolonged deficiency is there even Nervous system is affected.

It can be treated as you are already responding to the therapy. If there is any issue with oral supplementation parenteral B12 can be given and early recovery.
If there are any other deficiency they need to be taken care also.

It is suggested that you consult a Haematologist and Gastroenterologist and take care of diet and medication you will improve completely in few weeks.

You should also test for Vitamin D level if found low this can also be corrected with supplementation.

Hope this helps.
Take care
Good Luck.
Dr.Akhilesh Dubey M.D
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor